MathSciNet Relay Station
MathSciNet bibliographic data
MR2507116 57M50
Rafi, Kasra; Schleimer, Saul Covers and the curve complex. Geom. Topol. 13 (2009), no. 4, 2141–2162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement